# SDR MASA2009052000164

- Difficulty date: May 20, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 29,012 hours, 21,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2903 PHX TO GJT.  RT OVERWING EMERGENCY EXIT LIGHT INOP.  MX PERFORMED OPS CHECKS.  COULD NOT DUPLICATE.
